# SDR HNAA2023120500456

- Difficulty date: December 4, 2023
- Submitted: December 5, 2023
- Operation: Air carrier
- Aircraft: N679AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500814
- Aircraft time: 43,881 hours, 39,841 cycles
- System (JASC): 2700 · Flight Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

RUDDER 1 INOP MESSAGE ON EICAS AT 60 KNOTS.  FACT  04DEC23  16:40  MDT R+R RUD 1 PRESSURE SWITCH AND RELAYS K0365/K0364 IRT AMM 27-23-04 AND SWPM 20-13-03. OPS CHECK SATISFACTORY AT THIS TIME
